UNIGE document Scientific Article
previous document  unige:12572  next document
add to browser collection
Title

Some groups whose reduced C*-algebras have stable rank one

Authors
Dykema, Kenneth J.
Published in Journal de mathématiques pures et appliquées. 1999, vol. 78, no. 6, p. 591-608
Stable URL http://archive-ouverte.unige.ch/unige:12572
Full text
Article (Author postprint) (463 Kb) - public document Free access
Identifiers
Structures

166 hits

144 downloads

Update

Deposited on : 2010-11-22

Export document
Format :
Citation style :